| Catalog Number |
368608 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The following fields were updated due to additional information.D.9 device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9 returned to manufacturer on 11-may-2026.Investigation summary: bd received one sample and six photos for investigation.The customer-provided photos depict a device with the hub and cannula assembly separated from the collar.The returned sample underwent a visual test to assess hub and collar separation as well as the locking mechanism.The sample failed testing, as the device was received with the hub separated from the collar.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: hub/collar separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle, the needle and holder were not fixed and spun around.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6).There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description